# SDR FDEA202111082793

- Difficulty date: November 8, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300*
- Aircraft serial: 715
- Aircraft time: 48,568 hours, 25,623 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: A5381087620400
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE LH SIDE OF R GANTRY #5 AT FR51A CRACKED PERFORMED THE REPAIR ON  LH SIDE OF R GANTRY #5 AT FR51A  PER FEDEX EO: 6-5310-7-5021  5021 F PT9 TITLE: FUSELAGE-MAIN FRAME-INSPECT LH/RH GANTRIES 1,2,3,4, & 5 LOWER   FLANGES BETWEEN FR47/54-SB A300-53-6152 R2 AND AIRBUS DWG:R538 10583 ISSUE D , THIS   REPAIR WAS A CATEGORY A REPAIR.  MAJOR REPAIR IAW FEDEX GMM 6-2-100.
